# SDR AALA202203280713

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 5,700 hours, 2,268 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY L4 DOOR WILL NOT LATCH CLOSED. ADJUSTED DOOR LATCH AS REQUIRED. LAVATORY D DOOR CHECKS GOOD PER CMM 25-40-58.
